# SDR AALA20161219019

- Difficulty date: November 29, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,351 hours, 21,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Corroded
- Location: Bs 500i Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER BULKHEAD FRAME SUPPORT AT BS 500L. REPLACED IAW 51-00-05.
